# SDR SWAA2023081473058

- Difficulty date: June 29, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,737 hours, 37,813 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ANGLE LOCATED BS 663.75 AND RBL 6 AT CENTER SECTION 2023-413205<[01] TOOL USED: ET EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 30-AUG-23;[02] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24.;[03] PERFORMED PERMANENT REPAIR ON VAPOR BARRIER ATTACH ANGLE LOCATED AT BS 663.75 AND BTW RBL 5.00 TO RBL 20 IWA B737-700 SRM 57-10-10-2R-5 REPAIR 5 FIGURE 202 SHEET 4 DETAIL B SEE INDIVIDUAL SIGN OFF BELOW.;[04] CORRECTED STEP 3. PERFORMED PERMANENT REPAIR ON VAPOR BARRIER ATTACH ANGLE LOCATED AT BS 663.75 AND BTW RBL 5.00 TO RBL 20 IWA B737-700 SRM 57-10-10-2R-5 REPAIR 5 SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED PERMANENT REPAIR ON VAPOR BARRIER ATTACH ANGLE LOCATED AT BS 663.75 AND BTW RBL 5.00 TO RBL 20 IWA B737-700 SRM 57-10-10-2R-5 REPAIR 5 SEE INDIVIDUAL SIGN OFF BELOW. RII
